Alert archive / Missouri / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 99, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 15, 2022, 10:55 AM CDT for 6 counties in Missouri. It was in force for 65 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2022, 10:55 AM CDT (15:55 UTC)
- Expired
- May 15, 2022, 12:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, Christian County, MO, Greene County, MO, Lawrence County, MO, Newton County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 56 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 11:05 AM CDT | TSTM WND DMG | 4 Nne Mount Vernon, MO | DELAYED REPORT. TWO OAK TREES UPROOTED ON FARM ROAD 2085 BETWEEN FARM ROAD 1142 AND FARM ROAD 1150. THE TREE TRUNKS WERE APPROXIMATELY 2 TO 4 FEET IN DIAMETER. ESTIMATED WIND GUSTS UP TO 70 MPH. TIME ESTIMATED FROM RADAR. |
| May 15, 11:20 AM CDT | TSTM WND DMG | Pierce City, MO | LARGE TREE BRANCH DOWN IN PIERCE CITY. ALSO LEAVES TAKEN OFF TREES FROM HAIL (UNKNOWN SIZE). REPORT VIA SOCIAL MEDIA. |
| May 15, 11:24 AM CDT | HAIL 1 | 1 N Monett, MO | WIND DRIVEN 1 INCH HAIL. REPORTED BY 2 OFF DUTY NWS EMPLOYEES. |
| May 15, 11:25 AM CDT | HAIL 1 | Aurora, MO | TIME ESTIMATED FROM RADAR. |
| May 15, 11:28 AM CDT | TSTM WND DMG | 2 Sse Aurora, MO | LARGE OAK TREES (3 FEET PLUS DIAMETER) DOWN ON LAWRENCE 1200, JUST SOUTH OF 2230. ALSO JUST SOUTH OF THAT LOCATION THERE IS A SMALL GARAGE THAT HAD THE ROOF REMOVED. |
| May 15, 11:28 AM CDT | TSTM WND DMG | 3 Sse Aurora, MO | REPORT OF POWERLINE DOWN ACROSS THE ROAD. TIME ESTIMATED FROM RADAR. |
| May 15, 11:32 AM CDT | TSTM WND DMG | 4 Ne Madry, MO | PRELIMINARY REPORT OF MULTIPLE LARGE TREES DOWN AND CARPORTS TURNED OVER IN NORTHERN BARRY COUNTY NEAR FARM ROAD 1210 AND PRIVATE ROAD 2009. |
| May 15, 11:40 AM CDT | HAIL 0.7 | Purdy, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 8:45 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634
WUUS53 KSGF 151555
SVRSGF
MOC009-043-077-109-145-209-151700-
/O.NEW.KSGF.SV.W.0099.220515T1555Z-220515T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1055 AM CDT Sun May 15 2022
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Eastern Newton County in southwestern Missouri...
Northwestern Christian County in southwestern Missouri...
Northern Stone County in southwestern Missouri...
Northern Barry County in southwestern Missouri...
Lawrence County in southwestern Missouri...
Southwestern Greene County in southwestern Missouri...
* Until noon CDT.
* At 1055 AM CDT, severe thunderstorms were located along a line
extending from near Everton to 7 miles west of Mount Vernon to near
Carthage, moving southeast at 50 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Republic... Table Rock Lake...
Monett... Aurora...
Battlefield... Mount Vernon...
Marionville... Clever...
Crane... Pierce City...
Purdy... Billings...
Wheaton... Verona...
Butterfield... Galena...
Fairview... Mccord Bend...
Newtonia... Pioneer...
This includes Interstate 44 between mile markers 39 and 65, and near
mile marker 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3671 9407 3675 9407 3675 9410 3705 9431
3705 9400 3728 9363 3708 9333 3682 9334
3669 9360
TIME...MOT...LOC 1555Z 330DEG 44KT 3729 9369 3710 9396 3710 9433
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Melto4 follow-up statements
366
WWUS53 KSGF 151606
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1106 AM CDT Sun May 15 2022
MOC009-043-077-109-145-209-151700-
/O.CON.KSGF.SV.W.0099.000000T0000Z-220515T1700Z/
Newton MO-Christian MO-Stone MO-Barry MO-Lawrence MO-Greene MO-
1106 AM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN NEWTON...NORTHWESTERN CHRISTIAN...NORTHERN STONE...
NORTHERN BARRY...LAWRENCE AND SOUTHWESTERN GREENE COUNTIES...
At 1104 AM CDT, severe thunderstorms were located along a line
extending from near Ash Grove to near Mount Vernon to near Sarcoxie,
moving southeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated. At 1055 AM public reported large tree
branches down between Avilla and Miller.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Republic... Table Rock Lake...
Monett... Aurora...
Battlefield... Mount Vernon...
Marionville... Clever...
Crane... Pierce City...
Purdy... Billings...
Verona... Butterfield...
Galena... Fairview...
Mccord Bend... Pioneer...
Hurley... Halltown...
This includes Interstate 44 between mile markers 39 and 65, and near
mile marker 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3671 9402 3677 9405 3705 9423 3705 9400
3728 9363 3708 9333 3682 9334 3669 9360
TIME...MOT...LOC 1604Z 298DEG 34KT 3726 9363 3706 9387 3708 9422
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Melto152
WWUS53 KSGF 151629
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1129 AM CDT Sun May 15 2022
MOC009-043-077-109-145-209-151700-
/O.CON.KSGF.SV.W.0099.000000T0000Z-220515T1700Z/
Newton MO-Christian MO-Stone MO-Barry MO-Lawrence MO-Greene MO-
1129 AM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EAST CENTRAL NEWTON...NORTHWESTERN CHRISTIAN...NORTHERN STONE...
NORTHERN BARRY...SOUTHERN LAWRENCE AND SOUTHWESTERN GREENE
COUNTIES...
At 1128 AM CDT, severe thunderstorms were located along a line
extending from near Republic to near Aurora to near Fairview, moving
southeast at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters. At 1126 AM wind driven quarter
size hail was reported near Aurora.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Republic... Table Rock Lake...
Monett... Aurora...
Mount Vernon... Marionville...
Clever... Crane...
Pierce City... Purdy...
Billings... Verona...
Butterfield... Galena...
Fairview... Mccord Bend...
Pioneer... Hurley...
Halltown... Freistatt...
This includes Interstate 44 between mile markers 45 and 63, and near
mile marker 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3671 9402 3677 9405 3698 9418 3706 9389
3723 9360 3708 9333 3682 9334 3669 9360
TIME...MOT...LOC 1628Z 317DEG 30KT 3714 9350 3690 9372 3686 9403
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Melto525
WWUS53 KSGF 151639
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1139 AM CDT Sun May 15 2022
MOC077-145-151649-
/O.CAN.KSGF.SV.W.0099.000000T0000Z-220515T1700Z/
Newton MO-Greene MO-
1139 AM CDT Sun May 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NEWTON AND
SOUTHWESTERN GREENE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
southwestern Missouri.
LAT...LON 3671 9402 3677 9405 3693 9407 3696 9406
3701 9376 3711 9361 3710 9360 3710 9336
3708 9333 3682 9334 3669 9360
TIME...MOT...LOC 1639Z 326DEG 31KT 3704 9343 3683 9363 3676 9396
$$
MOC009-043-109-209-151700-
/O.CON.KSGF.SV.W.0099.000000T0000Z-220515T1700Z/
Christian MO-Stone MO-Barry MO-Lawrence MO-
1139 AM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHWESTERN CHRISTIAN...NORTHERN STONE...NORTHERN BARRY AND SOUTHERN
LAWRENCE COUNTIES...
At 1139 AM CDT, severe thunderstorms were located along a line
extending from near Clever to near Crane to near Purdy, moving
southeast at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Table Rock Lake... Monett...
Aurora... Marionville...
Clever... Crane...
Pierce City... Purdy...
Billings... Verona...
Butterfield... Galena...
Mccord Bend... Pioneer...
Hurley... Wheelerville...
Jenkins... Ponce de Leon...
Mcdowell... Pleasant Ridge...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3671 9402 3677 9405 3693 9407 3696 9406
3701 9376 3711 9361 3710 9360 3710 9336
3708 9333 3682 9334 3669 9360
TIME...MOT...LOC 1639Z 326DEG 31KT 3704 9343 3683 9363 3676 9396
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Melto620
WWUS53 KSGF 151647
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1147 AM CDT Sun May 15 2022
MOC009-043-109-209-151700-
/O.CON.KSGF.SV.W.0099.000000T0000Z-220515T1700Z/
Christian MO-Stone MO-Barry MO-Lawrence MO-
1147 AM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHWESTERN CHRISTIAN...NORTHERN STONE...NORTHERN BARRY AND
SOUTHEASTERN LAWRENCE COUNTIES...
At 1146 AM CDT, severe thunderstorms were located along a line
extending from near Highlandville to 6 miles west of Galena to
Cassville, moving southeast at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters. At 1140 AM quarter size hail was
reported near Purdy.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Table Rock Lake... Monett...
Aurora... Marionville...
Clever... Crane...
Purdy... Billings...
Verona... Butterfield...
Galena... Mccord Bend...
Hurley... Wheelerville...
Jenkins... Ponce de Leon...
Mcdowell... Pleasant Ridge...
Boaz... Madry...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3671 9402 3677 9405 3691 9406 3700 9376
3709 9360 3710 9336 3708 9333 3682 9334
3669 9360
TIME...MOT...LOC 1646Z 309DEG 31KT 3697 9338 3677 9358 3667 9384
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MeltoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:44 AM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, May 15, 6:44 AM CDT, 4 hours 11 minutes before
Area Forecast Discussion...UPDATED National Weather Service Springfield MO 644 AM CDT Sun May 15 2022 Key Messages: 1. Severe Thunderstorms Likely Today. 2. Cooler and Drier Monday. 3. Additional thunderstorm chances Tuesday through Thursday. Wetter pattern next weekend? .SHORT TERM...(Today and tonight) Issued at 245 AM CDT Sun May 15 2022 A cluster of thunderstorms was occuring across northeast Oklahoma and southeast Kansas early this morning. This area was being influenced by a weak mid level vort max across Oklahoma as well as the presence a decent theta-e/instability gradient. These storms may creep into the far SW Missouri before weakening and shifting south into Arkansas. The main concern for today is the severe thunderstorm threat. A shortwave trough and associated increase in wind shear will move towards the area from the northwest this morning. Showers and thunderstorms were ongoing this morning across Nebraska, and this will be the area to watch storms organize further and move southeast towards the area during the late morning hours. Temperatures should warm into the low 80s by late morning/early afternoon as filtered sunshine is likely. The 00z High Resolution Ensemble Forecast continues to show very high probabilities that storms will increase in coverage and strength from late morning, lasting into the afternoon and early evening hours (storms moving in from the northwest). The combination of 2000-3000j/kg of ML CAPE, 40kts of 0-6km shear and steep low/mid level lapse rates all points to severe storm organization across the area. The main question that we have is the exact storm mode/structure. Several models have been consistent in a severe squall line that races through the area during the afternoon with a strong cold pool associated with it. Other models show more of a discreet/supercellular mode with less upscale growth. If the squall line indeed forms, then damaging winds of 60-70 mph would be likely (can't rule out locally higher gusts), along with large hail. If the storm mode remains more supercellular, then significant hail (2 inches or greater) along with damaging winds would be the main threats. The tornado threat remains low given the overall weak low level wind shear. Regardless of storm mode, severe storms are likely and everyone should remain weather aware today. The flash flood threat remains low at this time due to the expected fast moving nature of the storms. However the 00z HREF does show small pockets of 1-1.5 inches of rainfall which could cause minor flooding. If the intense squall line does not form, then enough instability could be present for storms to linger into the evening hours. Storms will likely be out of the region by Midnight, possibly well before. Dry air works in overnight with lows in the lower 50s by Monday morning. .LONG TERM...(Monday through Saturday) Issued at 245 AM CDT Sun May 15 2022 If you like sunshine, temps in the 70s and a dry airmass (dewpoints in the 40s), then Monday is your day. High pressure builds in and looks to be the pick day of the week. Southerly winds return on Tuesday with warming temps and increasing moisture. Rain chances during the day look low due to weak forcing, however Tuesday night a strong low level jet will develop and nose into the area. Showers and thunderstorms will be possible overnight into Wednesday morning. If enough instability and shear match up, then a few severe storms with large hail would be possible. Currently the highest probs for this are north of I-44. The zonal flow pattern continues Wednesday through early Friday however slight mid level height increases could keep the precip chances low. This can be seen in the model ensembles which differ in the amounts/coverage of precip during the mid/late week timeframe. If precip is sparse, then temps would likely respond back into the low to mid 80s on an afternoon basis. Ensembles continue to show an increasing potential for a southwest flow pattern next weekend as a long wave trough develops out west. This could increase precip chances and lower temperatures. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 642 AM CDT Sun May 15 2022 VFR conditions are likely until mid day or afternoon when showers and thunderstorms move into the sites from the northwest. Heavy thunderstorms are possible with damaging winds and hail. Tried to highlight the times as a tempo group for JLN and SGF. BBG is a little more uncertain. Winds will be light and variable this morning, becoming westerly this afternoon and eventually northerly tonight into Monday morning. MVFR ceilings are looking likely early Monday morning. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Burchfield LONG TERM...Burchfield AVIATION...Burchfield
Hazardous weather outlook, May 15, 6:03 AM CDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 603 AM CDT Sun May 15 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161115- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 603 AM CDT Sun May 15 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Limited hail risk. Elevated thunderstorm wind damage risk. Elevated lightning risk. Limited excessive rainfall risk DISCUSSION... A significant round of showers and thunderstorms is expected today. Thunderstorms will approach from the northwest late this morning and continue to move through during the afternoon and evening hours. Large hail to the size of golf balls, damaging wind gusts up to 70 mph and frequent lightning are the primary threats. The tornado potential remains low. Localized flooding is possible if storms move over the same areas. If thunderstorms develop into a line, then the damaging wind threat could further increase. If thunderstorms remain separated/supercellular, then the large hail threat could further increase. Changes to the storm mode and intensity is possible today. Stay up on the forecast for any changes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are possible Tuesday night into Wednesday. A few strong to severe storms are possible, especially north of Interstate 44. Additional thunderstorm chances exist Thursday and Friday. Severe thunderstorms are possible Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today across the area. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Local storm report, May 15, 10:27 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1027 AM CDT SUN MAY 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL 2 S OAKTON 37.43N 94.35W
05/15/2022 E1.25 INCH BARTON MO PUBLIC
SOCIAL MEDIA REPORT RELAYED BY LAW
ENFORCEMENT.
&&
TITUSLocal storm report, May 15, 10:49 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 AM CDT SUN MAY 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM TSTM WND DMG PITTSBURG 37.83N 93.30W
05/15/2022 HICKORY MO 911 CALL CENTER
REPORTS OF ROOF DAMAGE POWER LINES DOWN NEAR
THE INTERSECTION OF HIGHWAY 64 AND HIGHWAY
J. TIME ESTIMATED FROM RADAR.
&&
TITUSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 2:41 AM CDT | Special Weather Statement | SGF | McDonald | 34 min |
| May 15, 9:18 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair, Vernon | 57 min |
| May 15, 9:57 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 48 min |
| May 15, 10:12 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Laclede and 4 more | 63 min |
| May 15, 10:22 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 53 min |
| May 15, 11:11 AM CDT | Special Weather Statement | SGF | Camden, Laclede, Miller | 49 min |
| May 15, 11:37 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 53 min |
| May 15, 11:55 AM CDT | Special Weather Statement | SGF | Laclede, Pulaski | 50 min |
| May 15, 11:58 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 36 min |
| May 15, 12:25 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 65 min |
| May 15, 12:50 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 40 min |
| May 15, 12:53 PM CDT | Special Weather Statement | SGF | Maries | 22 min |
| May 15, 1:15 PM CDT | Special Weather Statement | SGF | Ozark | 45 min |
| May 15, 2:37 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.